# SDR 98ZZZM587

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843CA
- Make and model: Beech 1900D
- Aircraft serial: UE43
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Annunciator
- Part number: 90422912
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR LIGHT INOPERATIVE.  DEFECTIVE LANDING GEAR ANNUNCIATOR.  REPLACED LANDING GEAR ANNUNCIATOR.  (M)
